# SDR DXTA2017042306399

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 12,270 hours, 9,761 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WITH EEC IN MANUAL, TAKEOFF POWER OBTAINED.  DURING CLIMB, NOTICED LARGE THROTTLE SPLIT AND NOTICED THAT THE LEFT ENGINE NOT DEVELOPING TAKEOFF THRUST.  CONTINUED CHECKING THROUGH CLIMB ONLY GOT 85% N1 101% N2 WITH THROTTLE TO FORWARD STOP.
